# SDR ASAA2021042534694

- Difficulty date: April 25, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 38,390 hours, 11,092 cycles
- System (JASC): 3150 · Central Warning
- Part: Fault Code
- Condition: False Activation
- Location: Vsv
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FOUND FAULT CODE 75-10401 (VSV POSTION SIGNALS DISAGREE) SHORT TIME FAULT DEFERRED PER T/C 78273000 #1 ENG. GROUNDED - YES. PER B737-800 FIM 75-31 TASK 804 INITIAL EVALUATION: PERFORMED #1 ENG EEC TEST. TEST PASSED NO FAULTS. PERFORMED ACTUATORS TEST. NO FAULTS.
